# SDR AALA20060481

- Difficulty date: July 22, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SIDEWALL EMERGENCY EXIT LIGHTS IN AFT STAIRWAY INOPERATIVE.  REPAIRED WIRE AT STATION 1462 FOR INOPERATIVE SIDEWALL EMERGENCY EXIT LIGHTS IN AFT STAIRWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
